By Topic

Rejection of Nonharmonic Disturbances in Nonlinear Systems With Semi-Global Stability

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

3 Author(s)
Cai-Lian Chen ; Dept. of Autom., Shanghai Jiao Tong Univ., Shanghai ; Zhengtao Ding ; Barry Lennox

An asymptotic rejection algorithm is proposed for nonlinear dynamic systems under nonharmonic periodic disturbances generated from nonlinear exosystems. The dynamic systems considered in this brief are in the normal form, a larger class of nonlinear dynamic systems than the output feedback systems. A new internal model design method is used to exploit the nonlinearities in the exosystem, together with high gain design to achieve asymptotic rejection of nonharmonic disturbances with the guaranteed semi-global stability of the overall system. An illustrative example demonstrates that the proposed algorithm can completely reject the nonharmonic periodic disturbances generated from a Van der Pol circuit.

Published in:

IEEE Transactions on Circuits and Systems II: Express Briefs  (Volume:55 ,  Issue: 12 )